BibTeX record journals/na/ErturkM07

download as .bib file

@article{DBLP:journals/na/ErturkM07,
  author    = {Vedat Suat Ert{\"{u}}rk and
               Shaher Momani},
  title     = {A reliable algorithm for solving tenth-order boundary value problems},
  journal   = {Numerical Algorithms},
  volume    = {44},
  number    = {2},
  pages     = {147--158},
  year      = {2007},
  url       = {http://dx.doi.org/10.1007/s11075-007-9093-3},
  doi       = {10.1007/s11075-007-9093-3},
  timestamp = {Tue, 09 Sep 2008 21:08:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/na/ErturkM07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}